# SDR AUS20030020

- Difficulty date: January 10, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 655771
- Condition: Worn
- Location: Reciprocating En
- Part time: 919 cycles
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER EXHAUST VALVE SEAT LEAKING. FOLLOWING VALVE REMOVALSEVERE EROSION WAS THEN FOUND ON THE NECK OF THE VALVE. NO5 CYLINDER EXHAUST VALVE WAS ALSO FOUND TO HAVE A SIMILAR EROSION PROBLEM. ALL OTHER VALVES WERE CHECKED AND FOUND TO BE IN NORMALCONDITION.
